# SDR ASAA1057299

- Difficulty date: January 22, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 11,134 hours, 3,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 34470
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1673 AFT LEFT FAILS DEEP CYCLE TEST.  REMOVED AND REPLACED DEFECTIVE BATTERY PACK AND PERFORMED GOOD TEST OF M1673 AFT LEFT POWER SUPPLY PER MM 33 51 06 960 806.
